On branched coverings of Rho(n) by products of discs


Uludag A.

INTERNATIONAL JOURNAL OF MATHEMATICS, vol.14, no.10, pp.1025-1036, 2003 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 10
  • Publication Date: 2003
  • Title of Journal : INTERNATIONAL JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1025-1036

Abstract

For any n > 1, we construct examples of branched Galois coverings M --> P-n where M is one of (P-1)(n), C-n and (B-1)(n), where B-1 is the 1-ball. In terms of orbifolds, this amounts to giving examples of orbifolds over P-n uniformized by M. We also discuss the related "orbifold braid groups".